Mathematical Research Letters

Volume 22 (2015)

Number 1

Positivity of equivariant Gromov–Witten invariants

Pages: 1 – 9



Dave Anderson (Department of Mathematics, Ohio State University, Columbus, Ohio, U.S.A.)

Linda Chen (Department of Mathematics and Statistics, Swarthmore College, Swarthmore, Pennsylvania, U.S.A.)


We show that the equivariant Gromov–Witten invariants of a projective homogeneous space $G/P$ exhibit Graham-positivity: when expressed as polynomials in the positive roots, they have nonnegative coefficients.

Published 13 April 2015